MedElevator Войти в исследования
← Поиск публикаций
JPEN. Journal of parenteral and enteral nutrition · 2024

Adverse events associated with parenteral nutrition support therapy: A pharmacovigilance study.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Jing Zhou, Hongyan Xu, Jingjing Ma, Mujuan Pang, Shiyu Man, Ying Su, Yan Hu

Аннотация

BACKGROUND: Parenteral nutrition (PN) plays a crucial role in nutrition support therapy, yet data on related adverse events (AEs) in practical settings are scarce. To address this, we analyzed AE signals associated with PN treatment from the United States Food and Drug Administration Adverse Event Reporting System (FAERS) database.

METHODS: We extracted data from the FAERS database, covering the period from the first quarter (Q1) of 2004 to Q1 of 2024. Drug names and AEs were standardized. We then conducted disproportionality analyses using four different algorithms to evaluate the association between PN and its associated AEs.

RESULTS: We collected a total of 48,890,925 reports from the FAERS database, of which 1642 involved PN-related AEs. After categorization, we identified 21 system organ classes (SOCs), and hepatobiliary disorders were the only significant SOC across all four algorithms. At the preferred term (PT) level, we identified 99 PTs that showed significant disproportionality in all four algorithms. Fat overload syndrome, fatty acid deficiency, parenteral nutrition-associated liver disease (PNALD), Malassezia infection, and Pantoea agglomerans infection were the most prominent PTs. In addition, several potential new AE signals included nervous, cardiac, immune, psychiatric, blood, renal, urinary, and eye disorders.

CONCLUSION: Our study identified several common and rare PN-related AEs reported in the FAERS database. Patients and healthcare providers should remain vigilant about these AEs. Understanding the risks of PN therapy and establishing practical procedures can help reduce AEs.

Предметные рубрики MeSH